# SDR 2004F00252

- Difficulty date: January 12, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N403QS
- Make and model: Gulstm GIV
- Aircraft serial: 1403
- System (JASC): 4920 · APU Core Engine
- Part: Scroll
- Condition: Cracked
- Location: Apu Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND 3 INCH CRACK ON TURBINE SCROLL P/N 384600-9.  APU REMOVED FOR REPAIR S/N P816.  (M)
